# SDR DALA2025071105224

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, DURING HCK AT QRO, WHILE PERFORMING A FORWARD LOWER CARGO DOOR INSPECTION PER WC. 5231-2005, THREE (3 QTY) CRACKS WERE FOUND AFFECTING THE FWD CARGO DOOR INNER & OUTER PANS AT THE AFT EDGE BETWEEN STOPS 1 & 2. ADDITIONALLY, AFTER REMOVAL OF THE EXISTING REPAIR AND STOP #1, SIX (6 QTY) HOLES WITH GOUGES WERE FOUND AFFECTING THE AREA OF THE STOP #1 AND STOP #2. CORRECTIVE ACTION: TRIMMED OUT THE CRACKED AREAS, REAMED THE AFFECTED HOLES THROUGH THE INNER PAN AND INTERNAL DOUBLER, ENLARGED THE TRIM OUT, REAMED THE INTERNAL DOUBLER, PERFORMED INSPECTIONS AND FABRICATE/INSTALL REINFORCEMENT PARTS. (LP 1075755)
